Simplicity of wreath product of semigroups with fixed passive semigroup.
Semigroup forum, Tome 49 (1994) no. 2, pp. 275-288
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1994__49_2_135354,
author = {A.V. Tishchenko},
title = {Simplicity of wreath product of semigroups with fixed passive semigroup.},
journal = {Semigroup forum},
pages = {275--288},
year = {1994},
volume = {49},
number = {2},
zbl = {0813.20076},
url = {http://geodesic.mathdoc.fr/item/SF_1994__49_2_135354/}
}
A.V. Tishchenko. Simplicity of wreath product of semigroups with fixed passive semigroup.. Semigroup forum, Tome 49 (1994) no. 2, pp. 275-288. http://geodesic.mathdoc.fr/item/SF_1994__49_2_135354/